Bacnes Gone Bad


I treated myself with a nice hair and foot spa, pedi, and foot massage last week.

Why?

First, I believe working ladies – single or married deserve some ‘me’ time. Having a me time doesn’t make them selfish or self-centered. It gives them a chance to think, and be thankful of everything-good or bad.

Second, I just want to make me more beautiful. Yes, I know, I am beautiful :). Exerting a little effort to improve yourself boosts self-confidence, especially for mommies like me. A beautiful (inside and out) and confident wife is a reflection of a happy life, a sign that she has an equilibrium.

Third, I wanted to celebrate. Celebrate my freedom from all my oral medications. I’ve written about them, and I was so glad I am over it. Yey!

Or so I thought 😦

Last Monday, a day after my last med, I started to have skin break outs, not on my face (thank you!) but on my back and scalp! Bacnes. They are red, swollen and itchy. My memory tells me that the last time I experienced this was during my first tri of pregnancy.

A minute out of an un-ACU room feels like hell.

I also started sweating a lot, profuse sweating talaga. My EENT said that it’s the water I’ve retained during my therapy.

Aside from those two, I’m now free from pain 🙂 no more hyperacidity, stomach cramps, back pains, clogged nose, headaches, irritability and mood swings. I am starting to lose weight, too! Though I am only losing the water weight, atleast, it is still a lose. Hehe labo.

I currently use sulfur soap and ketoconazole for hair. I apply ap-ap solution (thanks to my MIL’s derma for the recommendation), tea tree oil or Calmoseptine on my zits after bath. I switched to Nivea Extra Mild Baby Shampoo after my scalp zits have subsided.

Thanks to my husband’s ever supportive nature for patiently helping me apply medicines on my back, which understandably hard for me. Also for always reassuring me that he loves me no matter how severe my pimples are, and I am still the most beautiful woman in the whole wide world! 🙂

I did some research and these zits are normal after steroids. It is actually recommended to taper down on your dose to minimize steroid withdrawal signs, which I failed to do.

Anyway, my research told me that this ahould only last for a minimum of 2 weeks, 4 weeks max. 1 week down, hopefully, 1 week to go 🙂

So there. Till my next zit! Hahaha!

Advertisements

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s